# SDR 2003FA0000772

- Difficulty date: July 24, 2003
- Submitted: July 24, 2003
- Operation: General aviation
- Engine: Lyc LTS101600A3
- Engine time: 4,245 hours, 8,084 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Diffuser
- Part number: 410126004
- Part serial: 0062AC301849
- Condition: Misoverhauled
- Location: Bleed Hole
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIFFUSER 4-101-260-04 (SN 0062A / C301849) WAS OVERHAULED, TRACKING NR C301849-1 DATED 02/26/2003. RECEIVED DIFFUSER FROM CUSTOMER FOR INSTALLATION IN THEIR ENGINE. UPON INSPECTION,  DISCOVERED THAT PART WAS MISSING P3 AIR BLEED HOLE. ADDITIONAL DIMENSIONAL INSPECTIONS WERE PERFORMED, FOUND AT LEAST THREE DIMENSIONS TO BE OUT OF B/P REQUIREMENTS. PART WAS INSPECTED, OVERHAULED IAW DER ROUTING NR AMT-1926/98-25. IN SEPTEMBER OF 2000 A SUSPECT UNAPPROVED PART WAS FILED WITH  FAA BY THIS REPAIR STATION, REF. FAA SUP CASE FILE NO. 2001-00016. ON 23 APRIL 2001, WAS NOTIFIED THAT CASE WAS INVESTIGATED AND WAS CLOSED. UNDERSTANDING WAS THAT DER REPAIR WAS RESCINDED.
